# SDR 2006UALA01622

- Difficulty date: August 20, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 29,099 hours, 3,648 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4J AFT EMERGENCY LIGHT INOP.  REPLACED SEAT WIRE HARNESS .   LIGHT CHECKED OK.
